arrow
Volume 16, Number 2
Previous Issue Next Issue

Kang Feng & Daoliu Wang

J. Comp. Math., 16 (1998), pp. 97-106.

Preview Full PDF 2176 21666 Abstract

Fayong Zhang

J. Comp. Math., 16 (1998), pp. 107-120.

Preview Full PDF 2104 21495 Abstract

Daosheng Zhang

J. Comp. Math., 16 (1998), pp. 121-128.

Preview Full PDF 2174 22200 Abstract

Zhen Han & Longjun Shen

J. Comp. Math., 16 (1998), pp. 129-140.

Preview Full PDF 2311 21907 Abstract

Daoqi Yang

J. Comp. Math., 16 (1998), pp. 141-151.

Preview Full PDF 2129 21646 Abstract

Junbin Gao, Yidu Yang & T. M. Shih

J. Comp. Math., 16 (1998), pp. 152-164.

Preview Full PDF 2158 21804 Abstract

Weijun Tang & Houde Han

J. Comp. Math., 16 (1998), pp. 165-178.

Preview Full PDF 2204 21659 Abstract

Ning Zhao

J. Comp. Math., 16 (1998), pp. 179-192.

Preview Full PDF 2139 21539 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard